# SDR DXTA200400428

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259048
- Aircraft time: 7,837 hours, 5,208 cycles
- Engine: Pwa PW305
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

WHEN APPLYING THE BRAKES FROM THE LT SEAT, THE FIRST APPLICATION RESULTS IN ALMOST NO BRAKING ACTION.   THE PEDALS GO TO THE STOPS WITH VERY LITTLE RESULTS.   BREAKING ACTION RETURNS TO NORMAL AFTER THE PEDALS ARE RELEASED AND RE-APPLIED. ITEM IS UNDER INVESTIGATION.
